Continuous transformations of differential equations with delays.
Georgian mathematical journal, Tome 2 (1995) no. 1, pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
linear differential equations of th order with delays, transformations, linear differential equations of th order with delays
@article{GMJ_1995__2_1_47193,
author = {\v{C}erm\'ak, Jan},
title = {Continuous transformations of differential equations with delays.},
journal = {Georgian mathematical journal},
pages = {1--8},
year = {1995},
volume = {2},
number = {1},
zbl = {0817.34036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47193/}
}
Čermák, Jan. Continuous transformations of differential equations with delays.. Georgian mathematical journal, Tome 2 (1995) no. 1, pp. 1-8. http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47193/